# SDR DALA2021032901820

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK FWD PRESSURE BULKHEAD INTERCOSTAL LOCATED FWD FACE FRAME 1 IN FWD AVIONIC COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERCOSTAL PER A320 SRM 51-72-11. (1766338)
